# SDR USAA2014030300008

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, .960 INCH CRACK IN RADIUS OF SHEAR TIE AT BS 1300 BETWEEN STRINGER 20R TO STRINGER 21R.  REPLACED SHEAR TIE AT BS 1300 BETWEEN STRINGER 20R TO STRINGER 21R IAW SRM 51-30-01 & DWG 140N2002.
